MathSciNet Relay Station
MathSciNet bibliographic data
MR2229373 05A17
Mutafchiev, L.; Kamenov, E. Asymptotic formula for the number of plane partitions of positive integers. C. R. Acad. Bulgare Sci. 59 (2006), no. 4, 361–366.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement